# SDR SWAA2015092144074

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 69,097 hours, 56,856 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 623337
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK & DECLARED EMER.  LOSE OF SYS A HYD SYS.  R & R O RING IAW AMM.
